A Boolean view of sequential compactness
Fundamenta Mathematicae, Tome 85 (1974) no. 2, pp. 99-102
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_85_2_99_102,
author = {David Booth},
title = {A {Boolean} view of sequential compactness},
journal = {Fundamenta Mathematicae},
pages = {99--102},
year = {1974},
volume = {85},
number = {2},
doi = {10.4064/fm-85-2-99-102},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-85-2-99-102/}
}
David Booth. A Boolean view of sequential compactness. Fundamenta Mathematicae, Tome 85 (1974) no. 2, pp. 99-102. doi: 10.4064/fm-85-2-99-102
Cité par Sources :